login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A179448 Numbers d such that the equation d =x^5-y^2 has more than 2 distinct nonnegative integer solutions. 0

%I

%S 1044976,1541468,11331151,15579791,16410368,33543196,46539324,

%T 72697500,302272796,528292607

%N Numbers d such that the equation d =x^5-y^2 has more than 2 distinct nonnegative integer solutions.

%H A. Bremner, <a href="http://dx.doi.org/10.1080/10586458.2008.10129039">On the Equation Y^2 = X^5 + k</a>, Experimental Mathematics 2008 Vol. 17, No. 3, pp. 371-374.

%e a(1)=1044976 because 1044976=16^5-60^2 and 1044976=20^5-1468^2 and 1044976=41^5-10715^2;

%e a(3)=11331151 because 11331151=35^5-6418^2 and 11331151=40^5-9543^2 and 11331151=56^5-23225^2 and 11331151=386^5-2927305^2.

%Y Cf. A179107, A179108, A179109, A179386, A179387, A179388, A179406, A179407, A179408, A179439, A179447.

%K nonn,more

%O 1,1

%A _Artur Jasinski_, Jul 14 2010

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified November 22 08:46 EST 2019. Contains 329389 sequences. (Running on oeis4.)